# SDR YENA2019111820651

- Difficulty date: November 12, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 35,309 hours, 22,746 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: D2564
- Condition: Failed
- Location: Slat Sys
- Part time: 35,313 hours, 22,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 1012, ORD-BOS. RETURNED TO FIELD. EMERGENCY DECLARED. SLAT FAIL CAUTION MSG AFTER TAKE OFF. SLAT STAYED AT 3. RAN QRH PROCEDURE AND SLATS REMAINED AT 3. LANDED SLATS 3 / FLAP FULL; REMOVED AND REPLACED #6 SLAT ACTUATOR IAW AMM 27-81-01 PERFORMED RIGGING AND OPERATIONAL CHECK GOOD.
